MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING

COVIDIEN MFG SOLUTIONS S.A. ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 8888423103
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during procedure, there was a partial rupture of cuff body outside peritoneal dialysis tube and it got separated from the catheter.No abnormal phenomena and no damaged on the packaging was noted prior to use.There was no leak.Iodophor was the cleaning agent used on the device.Tego was not utilized.There was no luer adapter issue.The implantation site was treated with iodophor before implantation.Competitor's external short pipe was utilized with the device.There was no blood loss and no blood transfusion was required.The patient did not receive any medical intervention/treatment due to the event.On that same day, the broken part of the catheter was cut and was connected to competitor's external short tube.The broken part was then repaired and replaced with the same lot number (catheter was not repaired using competitor's external short tube, it was just connected to it after being cut).Procedure was then completed and the remaining part still remained in the patient¿s body.The final patient's outcome was stable.There was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information: d9, g1, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the cuff detached from the catheter.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ARGYLE
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS  20101
Manufacturer (Section G)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS   20101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key13453660
Report Number3009211636-2022-00030
Device Sequence Number20002474
Product Code FJS
UDI-Device Identifier10884521055933
UDI-Public10884521055933
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2025
Device Model Number8888423103
Device Catalogue Number8888423103
Device Lot Number2026000159
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale